# SDR UALA2011122207062

- Difficulty date: December 21, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 48,336 hours, 13,061 cycles
- Engine: Pwa PW4056
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Pcu
- Part number: RDAX6509A1
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CALL LIGHTS AND READING LIGHTS AT 22H AND 22J BLINKING ON AND OFF.  FOUND BROKEN WIRE ON PCU.  DISCONNECTED WIRE.  PCU IS INOP.  NEED PCU PART# 581-2249.
